# SDR 20010613CW018

- Difficulty date: May 21, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N159AC
- Make and model: Skrsky S64F
- Aircraft serial: 64084
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 641520601044
- Part serial: 64M32801212
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,721 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVED FROM AIRCRAFT FOR BIM INDICATION.  PERFORMED LEAK CHECK.  DETECTED LEAK AND FOUND CRACK.  CRACK IS CHORDWISE, AND .5000 INCH LONG WITH CORROSION PIT LOCATED IN CENTER.  LOCATION OF CRACK IS 23.5 INCHES FROM TIP END ON BOTTOM SIDE OF BLADE AND 4 INCHES FROM LEADING EDGE.  PROBABLE CAUSE:  CORROSION.
